# SDR SWIA2021072259709

- Difficulty date: May 2, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD6 INTERCOSTAL AND CLEAT HAS CORROSION     (C-CHECK RO 7/20/2021)    REMOVED CORROSION ON PAX DOOR FWD DD6 INTERCOSTAL IAW CRJ 700 SRM 51-21-06-001-001-A01. PAX DOOR FWD DD6 INTERCOSTAL ORIGINAL MATERIAL THICKNESS IS 0.050" IAW CRJ 700 SRM 52-11-06-001-001-A01. MATERIAL THICKNESS REMOVED OFF INTERCOSTAL IS 0.003" TOOL # TUC7996 EXP. 31-DEC-2021 , REMAINING MATERIAL THICKNESS ON INTERCOSTAL IS 0.047" WITHIN LIMITS IAW BOMBARDIER REO 670-52-11-010 REV. NC DATED 2002-02-25 ALLOWABLE TO USE CRJ 200 SRM 52-00-00, MAX MATERIAL LOST IS 10% OF ORIGINAL MATERIAL THICKNESS. RESTORED FINISH BLENDED LOCATION IAW CRJ 700 SRM 51-25-16-001-001-A01. INSTALLED NEW CLEAT COMMON TO FWD DD6 INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV. N   CW 51-900-1002-SKY
